# SDR SWAA990319

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE FELL OUT OF SLIDE PACK WHEN DOOR WAS BEING CLOSED.  RESECURED FORWARD LEFT EMERGENCY ESCAPE SLIDE PER M/M.
